Oct 28, 2005
I just started meds today, and I was wondering how long will I or shold I expect the side effects to last? Everytime I eat something or drink Orange Juice I get sick
Response from Dr. Young
Thanks for your post.
Everyone's a little different on this one. I have many patients that have very few side effects, even right from the start. Others, perhaps like you have some gastrointestinal upset that might last for a few days-- hopefully subsiding with time.
If you're taking a once-daily regimen, sometimes taking your pills in the evening will allow you to sleep through the worst of things.
Most important, if you're still having bad symptoms a week or more into medications, be sure to let your doctor know. There are a number of alternatives and strategies to deal with getting you to tolerate your medications better.
Good luck and good health. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool Worried It Could Be Ars
- Do People Get HIV From Sex With A Prostitute?
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Giving Oral Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.